# SDR SWAA065114

- Difficulty date: December 29, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N506SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24183
- Aircraft time: 53,064 hours, 53,151 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Rod End
- Part number: 6545166
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND RT ELEVATOR TAB OUTBOARD CONTROL ROD AFT END BEARING AND BUSHING WORN.  REMOVED AND REPLACED RT ELEVATOR TAB OUTBOARD ROD END AND BUSHING PER MM.
